swollen and darkened finger tips and toe tips - LUPUS UK

LUPUS UK

26,713 members22,685 posts

swollen and darkened finger tips and toe tips

ijeasike
ijeasike

Hi all

has anyone reacted to rheutoximab. i finished my infusion 2 weeks ago. 3 days ago i noticed that one of my finger tip is darkening, then yesterday i notices all my fingers tips are darkening and swollen my toes on my right leg is all darkening. am i reacting to the infusion or because i stoped my steriod ( it has disorganized my life, i am 109kg now i can barely recognize my self). i am in alot of pain. i will be seeing my consultant wensday i sincelly hope they come up with a solution.

10 Replies
oldestnewest

Shouldn't you just called the consultant's nurse and explain? Just to be on the safe side...

ijeasike
ijeasike in reply to Purpletop

thanks , am in agony but i just need some other drug rather than steriod. if am worse by 2mro i will call them

Hi ijeasike

I am not familiar with the potential side effects of the drug you mention (rituximab?) But I agree with Purpletop and would suggest you get advice from a medic sooner rather than later. I don't know if you managed to speak to your consultant's nurse/secretary this afternoon. If not and you are in the UK then you can always call NHS Direct (England and Wales) on 0845 4647 or, if you are in Scotland on 08454 242424. They should provide you with advice and arrange for you to see a doctor this evening if they feel you need to.

Best wishes

ijeasike
ijeasike in reply to MrsMouseSJ

thanks , am in agony but i just need some other drug rather than steriod. if am worse by 2mro i will call them

when they were diagnosing me for lupus, he asked me if I got dark fingertips or toetips....I don't, but it must be part of the auto-immune symptoms for something...

ijeasike
ijeasike in reply to dgleds

am in so much pain my knee are kill. willl call d consultant 2mro

dgleds
dgleds in reply to ijeasike

I hope they help you....All the best to you.

Dear ijeasike, at present, as i told you before, I have 8th relapse of Wegeners, for 7th time i am on Rituximab (Mabthera, Ristova). Two infusions already taken. On 9th Nov. will be admitted to hospital for two more. Yes, heard of these side effects, before I had twice or thrice blackening of toe nails and finger nails. Joint pains and water retention (so weight gain) was found before. Now few side effects. But I inform my doctor regularly of the changes. He is just good. This time in last five days I have had urinary tract infection; whole night I couldn't sleep.Please consult your doctor. These infusions are always given to me in ICU to monitor the changes in my body. I really pray, you should be fine.

thanks for the information.

My doctor told me to stop MMF. Last night was also horrible. Hope it will be fine now.

Regards. Hope all good for you.

You may also like...